# SDR QXEA2011112801250

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 5,158 hours, 5,538 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Malfunctioned
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN OCCURED DURING START ATTEMPT - GROUND SERVICES ADVISED A LARGE AMOUNT OF SMOKE WAS SEEN FROM APU TAIL PIPE DURING THE START ATTEMPT. PLACED APU ON MEL 49-00-1.  REPLACED APU IGNITOR PLUGS IAW MM TASK 49-40-04-000-801 AND 400-801.  OPS CHECKED NORMAL IAW MM TASK 49-40-04-710-802 CLEARED DMI 549328 C/W H/S NR 49-0008 NO DEFECTS NOTED.  RETURNED TO SERVICE.
